On the approximation of function belonging to weighted $ {(L^p, \xi(t))}$ class by almost matrix summability method of its Fourier series

Authors

  • Shyam Lal

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.228

Abstract

In this paper, the degree of approximation of function belonging to weighted $ W(L^p$, $ \xi(t))$ class by almost matrix summability of its Fourier series has been determined. The main theorem improves all the previously known theorems in this line of work.

Author Biography

Shyam Lal

Department of Mathematics, Faculty of Science, University of Allahabad, Allahabad-211002, (U.P.) India.

Downloads

Published

2004-03-31

How to Cite

Lal, S. (2004). On the approximation of function belonging to weighted $ {(L^p, \xi(t))}$ class by almost matrix summability method of its Fourier series. Tamkang Journal of Mathematics, 35(1), 67-76. https://doi.org/10.5556/j.tkjm.35.2004.228

Issue

Section

Papers

Most read articles by the same author(s)